# SDR SWAA2024080703359

- Difficulty date: June 19, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN 2024-404777<[01] REPLACED BREAK PANEL LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 ITEM 9. SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 36 REV. A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED BREAK PANEL LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 ITEM 9. SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 36 REV. A. SEE INDIVIDUAL SIGN OFFS BELOW
